# SDR HDNA2021062110005

- Difficulty date: June 21, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N911ER
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0764
- Aircraft time: 8,063 hours, 24,896 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 5a
- Part time: 8,063 hours, 24,896 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INDUCTION INTO HEAVY MAINTENANCE FOR SCHEDULED INSPECTIONS.  FRAME 5A WAS FOUND TO HAVE A CRACK IN IT.  THIS MAINTENANCE RESOLUTION RESULTED IN THE COMPLIANCE OF THE FRAME 5A REINFORCEMENT SERVICE BULLETIN.  SB EC135-53-031.  THE REPAIR WAS SUCCESSFUL AND THE AIRCRAFT WILL BE RETURNED TO SERVICE.
